Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Fluid accumulation, problem of urinating, no bowel movement, taking oxygen and fluid.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Thank you Doctor - My mother is currently in ICU due to problem of fluid accumulation and problem of urinating and no bowel movement. She is on oxygen and fluid / medication.
Posted Tue, 8 May 2012 in Lung and Chest disorders
Answered by Dr. Radhika 10 minutes later

Thanks for the query.

I am sorry your mother is currently in the ICU. I wish that she recovers early.

To answer your query now, as I believe the more information a person gives the better is the doctor's reply; hence please do not mind in answering the following:

1. Apart from hypertension, what other medical conditions is your mom suffering from?
2. Where is the fluid accumulation? - Do you mean the lung?
3. What medication was she on?
4. And do you currently know what the doctors have diagnosed her as and what treatment she is on?

If you have any reports, please attach it and send it to YYYY@YYYY with the subject Attn: Dr. Radhika. Alternatively you may upload the reports using the upload feature seen on this web page.

Awaiting your report and answer.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor